Items where Author is "Walkden, Charles"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Walkden, Charles (2007) Invariance principles for iterated maps that contract on average. Transactions of the American Mathematical Society, 359 (3). pp. 1081-1097. ISSN 0002-9947

Santos, Sara I. and Walkden, Charles (2007) Topological Wiener-Wintner ergodic theorems via non-abelian Lie group extensions. Ergodic Theory and Dynamical Systems, 27 (5). pp. 1633-1650. ISSN 0143-3857

MIMS Preprint

Santos, Sara I and Walkden, Charles (2011) Distributional and local limit laws for a class of iterated maps that contract on average. [MIMS Preprint]

This list was generated on Tue May 21 01:00:46 2019 BST.